Torsade de pointes induced by short-term oral amiodarone therapy

Hong Euy Lim, Hui Nam Pak, Jeong Cheon Ahn, Woo Hyuk Song, Young Hoon Kim

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Although amiodarone appears to have few pro-arrhythmic effects, torsade de pointes (TdP) has been observed during long-term drug administration, usually in conjunction with electrolyte disturbances, a change in drug dosage, or concomitant drug therapy. We report two cases of amiodarone-induced TdP shortly after administration of a low dose of oral amiodarone, in the absence of predisposing factors.

Original languageEnglish
Pages (from-to)1051-1053
Number of pages3
JournalEuropace
Volume8
Issue number12
DOIs
Publication statusPublished - 2006 Dec

Keywords

  • Amiodarone
  • QT prolongation
  • Torsade de pointes

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine
  • Physiology (medical)

Fingerprint Dive into the research topics of 'Torsade de pointes induced by short-term oral amiodarone therapy'. Together they form a unique fingerprint.

  • Cite this

    Lim, H. E., Pak, H. N., Ahn, J. C., Song, W. H., & Kim, Y. H. (2006). Torsade de pointes induced by short-term oral amiodarone therapy. Europace, 8(12), 1051-1053. https://doi.org/10.1093/europace/eul118